# SDR USAA011031

- Difficulty date: August 7, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Tie Clip
- Condition: Cracked
- Location: Bs 597
- Part time: 47,570 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TIE CLIP CRACKED .125 INCH, BS 597 S9L.  REMOVED AND REPLACED THE TIE CLIP CCN 1122006 PER SRM 737-200 51-30-2.  (M)
